Diabetic with chonic cough and sudden high blood pressure
My mom was diagnosed as a diabetic when she was 51. She is now 78 years old and for the past few years has had an occasional bad cough where she can barely talk. She also has developed high blood pressure which she didn't have in the past. Currently, she is complaining of a "fullness" and not feeling like eating. Up to this point she has been pretty spunky and healthy but is just having these problems lately. She takes insulin shots and her sugar levels are pretty constant at present, but in the past they were very up and down. She hasn't been hospitalized much, but this year she was in the hospital for shortness of breath (which they never really found the source of) and she sometimes has to sleep sitting up if the shortness of breath returns. Thanks for any light you can shed on this and for helping us.
Several things you share reminds me of signs of a chemical exposure. Even shortness of breath which is one sign of the fatigue of Chronic Fatigue Syndrome: autoimmune hemolytic anemia if it is from 2-butoxyethanol exposure.
This is a very common chemical exposure. Has your mom been around paint fumes, or new cleaning products (cleans well? most likely this product is there) and worst exposure is vapors in one's eyes.
OR has anyone been new to the household who could be exposed to 2-butoxyethanol? There is a very strong second hand exposure, with this chemical, so ... someone exposed can breath it into a room, and others in the room can get the vapors in their eyes
For someone with too much direct exposure, look for signs of chemical exposure like coughing, loss of voice; medical test would be to look for blood in urine and small sized red blood cells.
I think there is a lot of diabetes that is a late to show up birth defect from a parent's exposure to this chemical ... also true for brain tumors, leukemia ...
Yes, many gland are affected by this chemical, and the signs they often list for thyroid ailments are the same ... because, best I can tell, this chemical often seems to harm the thyroid, adrenal glands, kidneys, liver. Blood sugar up or down is just one of it's side things. This chemical is a chemical the USA is asleep on. www.valdezlink.com/acute.htm
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.